# SDR C2XA11TY104

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 689
- Aircraft time: 23,797 hours, 13,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL CORRODED IN TWO PLACES BETWEEN FRAMES 18 & 20.  REMOVED AND REPLACED SILL IAW EMB 145XR SRM 51-40-02.
